Support group for people who have Breathing Difficulty, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Hi I am a lady from south of the river in Perth. I have asthma and emphysema which causes the SOB.
I have found that by using a rollator, which allows me to go me to go for walks and rest any where at any time.
I would like to know if anyone would be interested in forming a group for meetings.
Question created 3 days 5 hours ago
Post created 4 days 3 hours ago
any antidote for lupron if it affects my breathing--I have COPD
Post created 1 week 22 hours ago
Big time Shortness of breath with Zytiga. I don't think it is worth it. Even the smallest job I have to sit down to catch my breath ever 5 minutes or so ???
Post created 1 week 1 day ago
I started taking Meloxicam for arthritis. I took it for 1 1/2 weeks and noticed significant shortness of breath along with extreme fatigue and jaw pain. I stopped taking it immediately after looking up the side effects. My fatigue and jaw pain have gone away, but the shortness of breath remains. How long will this last?
Question created 1 week 5 days ago
I have only been on Candesartan for 2 weeks but already very breathless and bloating in the stomach. Anyone else had this problem and if so what have they done about it.
Post created 2 weeks 17 hours ago
I experience shortness of breath and low oxygen stats if I walk even a few feet. Has anyone else experienced this?
Post created 2 weeks 2 days ago
I noticed that I have shortness of breath after taking allopurinol one tablet a day for about 3 or 4 months. But I am not sure whether it is side effect of allopurinol. I stop taking taking allopurinol since a few days
Post created 2 weeks 4 days ago
I have been off and on Mirtazapine for approx 12 months, with varying doses starting at 30mg but being increased to 45 mg. The drug generally did relieve my depression at first but the side effects have made me decide to discontinue the treatment and I am now weaning myself off the drug altogether.
I happened to read that one side effect of taking Mirtazapine could be to cause breathless and I immediately recognised that this has happened to me. I suffer from a congenital chest complaint but this does not cause breathlessness but over the past 12 months I have increasingly found that I am panting and short of breath when walking any distance.
This has caused panic and anxiety which has not helped my overall nervous condition and I'd welcome any comments, experiences or advice from any Group members. I am hoping that the realisation that Mirtazapine may be causing this breathlessness will give me hope that when the drug has left my body completely after withdrawl I will regain my previous lung capacity. Many thanks, any help will be much appreciated. Paula
Post created 2 weeks 6 days ago
Just started 1 week ago. I am having episodes of shortness of breath after walking a short distance around the house. It sometimes takes 3-5 minutes before breathing returns to normal.
Post created 2 weeks 6 days ago
- Page 1